# SDR USAASB98241

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL - FLT 496 - AFTER TAKEOFF AT APPROXIMATELY 500 FT, THE FORWARD CARGO DOOR WARNING LIGHT ILLUMINATED.  FLIGHT RETURNED TO FIELD AT ATL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD CARGO DOOR SENSOR OUT OF ADJUSTMENT.  ADJUSTED SENSOR.  OPERATIONAL CHECK GOOD.  (M)
